# SDR CALA2025032103049

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 76,687 hours, 33,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A6817
- Condition: Expired
- Location: Door R1
- Part time: 719,338 hours, 709,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0020} -  REPLACEMENT OF SLIDE PERFORMED ON TASK 31-2562-1-3803.
